# SDR CALA0100309

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT MLG STAB LINK AFT ATTACH FITTING ON GEAR BEAM CORRODED.  THE ATTACH FITTING WAS REMOVED AND A NEW ATTACH FITTING WAS INSTALLED IAW MM 57-15-00.
